The Picard group and subintegrality in positive characteristic
Compositio Mathematica, Tome 95 (1995) no. 3, pp. 309-321
Cet article a éte moissonné depuis la source Numdam
@article{CM_1995__95_3_309_0,
author = {Singh, Balwant},
title = {The {Picard} group and subintegrality in positive characteristic},
journal = {Compositio Mathematica},
pages = {309--321},
year = {1995},
publisher = {Kluwer Academic Publishers},
volume = {95},
number = {3},
mrnumber = {1318090},
zbl = {0858.13001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1995__95_3_309_0/}
}
Singh, Balwant. The Picard group and subintegrality in positive characteristic. Compositio Mathematica, Tome 95 (1995) no. 3, pp. 309-321. http://geodesic.mathdoc.fr/item/CM_1995__95_3_309_0/